Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 61, No. 4, 2004 · Contents

Journal Home

All Journals

ELibM Home



L.R. Tcheugoué Tébou:
Energy decay estimates for the damped Euler--Bernoulli equation with an unbounded localizing coefficient

W.D. Munn:
Brown--McCoy semisimplicity of certain Banach algebras

A. Haraux:
An alternative functional approach to exact controllability of reversible systems

J. Berkovits and C. Fabry:
Semilinear problems with a non-symmetric linear part having an infinite dimensional kernel

A. Berkaoui:
Euler scheme for solutions of stochastic differential equations with non-Lipschitz coefficients

N. Bedjaoui, C. Klingenberg and P.G. LeFloch:
On the validity of Chapman--Enskog expansions for shock waves with small strength

Publication date for this issue: 7 Mar 2008.

© 2004 Sociedade Portuguesa de Matemática
© 2004–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition